Skip to main content

Invariant Distributions for Monotone Markov Processes

Working Paper 374 | Published September 1, 1987

Download PDF

Authors

Invariant Distributions for Monotone Markov Processes

Abstract

The existence of fixed points for monotone maps on spaces of measures is established. The case of monotone Markov processes is analyzed and a uniqueness and global stability condition is developed. A comparative statics result is presented and the problem of approximation to the invariant distribution is discussed. The conditions of the theorems are verified for the cases of Optimal Stochastic Growth and Industry Equilibrium.


Published as "Stochastic Monotonicity and Stationary Distributions for Dynamic Economies" in _Econometrica_ (Vol. 60, No. 6, November 1992, pp. 1387-1406), https://doi.org/10.2307/2951526.